# SDR 0302061

- Difficulty date: February 6, 2003
- Submitted: February 7, 2003
- Operation: Air carrier
- Aircraft: N146SD
- Make and model: Saab SF340A
- Aircraft serial: 146SD
- Engine: Ge CT75A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

1835 PILOT REPORTS, DEPARTED PIT CLIMBING 1000 FT-2000 FT, HAD ERRATIC TORQUE INDICATOR 80-90 PERCENT, ITT STAYED SAME, NG FLUCUATED 2-3 PERCENT , PROP RPM 1270-1150.  LEVEL FLIGHT AT 3000 FT, PULLED PL TO 50 PERCENT, NO ERRATIC INDICATIONS.  ADVANCED PL ERRATIC INDICATIONS CONTINUED, SHUT DOWN ENGINE. TIME FROM SHUT DOWN TO LANDING WAS REPORTED APPROX 7 MINS.
